# SDR UALA2011102705813

- Difficulty date: October 27, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 52,813 hours, 19,526 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Handset
- Condition: Malfunctioned
- Location: Intercom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT INTERCOM TRANSMITS OVER THE P/A WHEN TRYING TO TALK WITH THE CAPT.  REPLACED FWD ATTENDANT HANDSET, TESTED OKAY.
